I took the plan b pill back in August. Ever since then my periods have been difficult. In September I bled for about 12 days and then October I was 15 days late. This November my period went back to normal, but this month since ( from the end of my cycle in November to now December 7) I have had occasional spotting mixed in with my cm. I went to my doctor back in the beginning of November and I didn’t have PCOS, and all of my blood work and hormones came back in normal range, I didn’t think to ask my doctor about when I took the morning after pill. So I’m thinking, was it the plan b? Did anyone else have this experience or have any answers?
Yes. I speak to a lot of women on here who have irregular periods for months after using the huge dose of artificial hormone that is in Plan B.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Oct 2018 • 3 answers
Updated 29 Jan 2016 • 1 answer
Updated 16 Nov 2016 • 1 answer
Updated 4 Apr 2018 • 2 answers
Updated 8 May 2018 • 1 answer